# SDR SWAA2022031484539

- Difficulty date: August 1, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 69,689 hours, 40,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED BOLT HOLD NOTED ON FWD AND AFT STRINGER END FITTING AT STA 1016 S-2L-HOLE 5L / REMOVED FWD AND AFT STRINGER END FITTING; REAMED HOLE SL AT FWD STRINGER END FITTING TO 0.484 AND REAMED HOLE 5L AT AFT STRINGER END FITTING TO 0.469 AT STA 1016 S-2L. REINSTALLED FWD AND AFT STRINGER END FITTING AT STA 1016 S-2L PER REF SI 12107-53 AND SRM 51-40-02-0G-0
